Bayesian multiple stooping problem on geometric random walk

Katsunori Ano

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)205-211
JournalRIMS Kokyuroku, Kyoto University
Volume1734
Publication statusPublished - 2011 Mar 25

Cite this

Bayesian multiple stooping problem on geometric random walk. / Ano, Katsunori.

In: RIMS Kokyuroku, Kyoto University, Vol. 1734, 25.03.2011, p. 205-211.

Research output: Contribution to journalArticle

@article{e008573615a14906b825e50e36eea263,
title = "Bayesian multiple stooping problem on geometric random walk",
author = "Katsunori Ano",
year = "2011",
month = "3",
day = "25",
language = "English",
volume = "1734",
pages = "205--211",
journal = "RIMS Kokyuroku, Kyoto University",

}

TY - JOUR

T1 - Bayesian multiple stooping problem on geometric random walk

AU - Ano, Katsunori

PY - 2011/3/25

Y1 - 2011/3/25

M3 - Article

VL - 1734

SP - 205

EP - 211

JO - RIMS Kokyuroku, Kyoto University

JF - RIMS Kokyuroku, Kyoto University

ER -